# SDR P5CA2023051300026

- Difficulty date: May 12, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N777SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37989
- Aircraft time: 55,592 hours, 6,178 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070015003
- Part serial: NSN
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPT SIDE FLASHLIGHT INOP.( REMOVED AND REPLACED CAPT FLASHLIGHT ASSY. OPS CHECKED IAW AMM 25-64-01. THIS CLEARS MDDR 185482, PLACARDS REMOVED. )
